# SDR CA980814001

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 6210 · Main Rotor Blades
- Part: Spar
- Part number: 7615009000051A
- Condition: Cracked
- Location: M/R Blade
- Part time: 13,441 hours
- Component: 761500900051
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 500-HOUR INSPECTION, CRACK IN THE ROOT END OF M/R BLADE.  BLADE SCRAPPED.
